UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Critical edge behavior in the perturbed Laguerre unitary ensemble and the Painlevé V transcendent Journal article
Journal of Mathematical Analysis and Applications, 2019,Volume: 474,Issue: 1,Page: 572-611
Authors:  Chen,Min;  Chen,Yang;  Fan,En Gui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Deift–Zhou nonlinear steepest descent method  Hankel determinants  Painlevé V equation  Perturbed Laguerre weight  Riemann–Hilbert problem  
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Painleve transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:8 TC[Scopus]:6 | Submit date:2019/01/17
asymptotics  Hankel determinants  ladder operators  orthogonal polynomials  Painleve transcendents  random matrices  
Hankel determinants for a perturbed Laguerre weight and Painleve V equation Journal article
arXiv, 2018
Authors:  Min Chen;  Yang Chen;  En-Gui Fan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Hankel Determinant Generated by a Singularly Perturbed Laguerre Weight and Painlev´e V equation Journal article
arXiv, 2017
Authors:  Min Chen;  Yang Chen;  En-Gui Fan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Exceptional solutions to the Painleve VI equation associated with the generalized Jacobi weight Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 1
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2018/10/30
Hankel determinants  asymptotic expansions  Painleve equations